Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Note on the overconvergence of sequences of polynomials of best approximation


Author: J. L. Walsh
Journal: Trans. Amer. Math. Soc. 33 (1931), 370-388
MSC: Primary 41A50; Secondary 30E10, 41A10
MathSciNet review: 1501593
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A50, 30E10, 41A10

Retrieve articles in all journals with MSC: 41A50, 30E10, 41A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1931-1501593-4
Article copyright: © Copyright 1931 American Mathematical Society